# SDR MASA2013051952436

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 21,568 hours, 17,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STICKS WHEN OPENING UPON ARRIVAL.  MAINTENANCE FOUND AND REMOVED DEBRIS IN DOOR MECHANISM AND FOUND NO FURTHER FAULTS.
